View More View Less
  • 1 GC University, Faisalabad, Pakistan
  • 2 Institute of Business Administration, Karachi, Pakistan
  • 3 University of Engineering and Technology, Lahore, Pakistan
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this article we characterize the classification of stably simple curve singularities given by V. I. Arnold, in terms of invariants. On the basis of this characterization we describe an implementation of a classifier for stably simple curve singularities in the computer algebra system SINGULAR.

  • [1]

    Arnold, V. I., Simple singularities of curves (Russia) Tr. Mat. Inst. Steklova, 226 (1999), Mat. Fiz. probl. Kvantovoi Teor. Polya, 27–35; translation in Proc. Steklov Inst. Math.,, 226 (1999), 2028.

    • Search Google Scholar
    • Export Citation
  • [2]

    Bruce, J. W and Gaffney, T. J., Simple Singularities of Mappings C, 0 → C2, 0, J. London Math. Soc. (2), (1982), 465474.

  • [3]

    Decker, W., Greuel, G.-M., Pfister, G. and Schönemann, H., Singular 3- 1-6 — A computer algebra system for polynomial computations. http://www.singular.uni-kl.de (2013).

    • Search Google Scholar
    • Export Citation
  • [4]

    Janjua, F. K and Pfister, G., A classifier for simple space curve singularities, Studia Scientiarum Mathematicarum Hungarica,, 51(1) (2014), 92104.

    • Search Google Scholar
    • Export Citation
  • [5]

    Gibson, C. G and Hobbs, C. A., Simple Singularities of Space Curves, Mathematics. Proc. Camb. Phil. Soc. (1993), 113, 297.

  • [6]

    Greuel, G.-M. and Pfister, G., A Singular Introduction to Commutative Algebra. Second edition, Springer (2007).

  • [7]

    Hefez, A. and Hernandes, M. E., Standard bases for local rings of branches and their modules of differentials, Journal of Symbolic Computation,, 42 (2007), 178191.

    • Search Google Scholar
    • Export Citation
  • [8]

    Hefez, A. and Hernandes, M. E., The Analytic Classification Of Plane Branches, Bulletin of the London Mathematical Society, Volume 43, Number 2, 26 April 26, (2011), pp. 289298 (10).

    • Search Google Scholar
    • Export Citation

The author instruction is available in PDF.

Please, download the file from HERE

Manuscript submission: HERE

 

  • Impact Factor (2019): 0.486
  • Scimago Journal Rank (2019): 0.234
  • SJR Hirsch-Index (2019): 23
  • SJR Quartile Score (2019): Q3 Mathematics (miscellaneous)
  • Impact Factor (2018): 0.309
  • Scimago Journal Rank (2018): 0.253
  • SJR Hirsch-Index (2018): 21
  • SJR Quartile Score (2018): Q3 Mathematics (miscellaneous)

Language: English, French, German

Founded in 1966
Publication: One volume of four issues annually
Publication Programme: 2020. Vol. 57.
Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Mathematical Reviews
  • Referativnyi Zhurnal/li>
  • Research Alert
  • Science Citation Index Expanded (SciSearch)/li>
  • SCOPUS
  • The ISI Alerting Services

 

Subscribers can access the electronic version of every printed article.

Senior editors

Editor(s)-in-Chief: Pálfy Péter Pál

Managing Editor(s): Sági, Gábor

Editorial Board

  • Biró, András (Number theory)
  • Csáki, Endre (Probability theory and stochastic processes, Statistics)
  • Domokos, Mátyás (Algebra (Ring theory, Invariant theory))
  • Győri, Ervin (Graph and hypergraph theory, Extremal combinatorics, Designs and configurations)
  • O. H. Katona, Gyula (Combinatorics)
  • Márki, László (Algebra (Semigroup theory, Category theory, Ring theory))
  • Némethi, András (Algebraic geometry, Analytic spaces, Analysis on manifolds)
  • Pach, János (Combinatorics, Discrete and computational geometry)
  • Rásonyi, Miklós (Probability theory and stochastic processes, Financial mathematics)
  • Révész, Szilárd Gy. (Analysis (Approximation theory, Potential theory, Harmonic analysis, Functional analysis))
  • Ruzsa, Imre Z. (Number theory)
  • Soukup, Lajos (General topology, Set theory, Model theory, Algebraic logic, Measure and integration)
  • Stipsicz, András (Low dimensional topology and knot theory, Manifolds and cell complexes, Differential topology)
  • Szász, Domokos (Dynamical systems and ergodic theory, Mechanics of particles and systems)
  • Tóth, Géza (Combinatorial geometry)

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu